Equivalence of weak and viscosity solutions for the nonhomogeneous double phase equation
Loading...
Date
2024-01-15
Authors
Fang, Yuzhou
Radulescu, Vicentiu
Zhang, Chao
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Nature
Altmetrics
Abstract
We establish the equivalence between weak and viscosity solutions to the nonhomogeneous double phase equation with lower-order term - div(|Du|(p-2)Du+a(x)|Du|(q-2)Du)= f (x, u, Du), 1 < p <= q < infinity, a(x) >= 0. We find some appropriate hypotheses on the coefficient a(x), the exponents p, q and the nonlinear term f to show that the viscosity solutions with a priori Lipschitz continuity are weak solutions of such equation by virtue of the inf(sup)-convolution techniques. The reverse implication can be concluded through comparison principles. Moreover, we verify that the bounded viscosity solutions are exactly Lipschitz continuous, which is also of independent interest.
Description
Keywords
Citation
MATHEMATISCHE ANNALEN. 2024, vol. 388, issue 3, p. 2519-2559.
https://www.webofscience.com/wos/woscc/full-record/WOS:000940224800001
https://www.webofscience.com/wos/woscc/full-record/WOS:000940224800001
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en